×

zbMATH — the first resource for mathematics

The Tchebychev iteration for nonsymmetric linear systems. (English) Zbl 0361.65024

MSC:
65F10 Iterative numerical methods for linear systems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bartle, R.G.: Elements of real analysis. New York: Wiley 1964 · Zbl 0116.32302
[2] Birkhoff, G., Maclane, S.: A survey of modern algebra. New York: MacMillan 1953 · Zbl 0052.25402
[3] Diamond, M.A.: An economical algorithm for the solution of elliptic difference equations independent of user-supplied parameters. Ph.D. Dissertation, Department of Computer Science, University of Ill., 1972
[4] Dunford, N., Schwartz, J.L.: Linear operators. New York: Interscience 1958 · Zbl 0084.10402
[5] Engeli, M., Ginsburg, T.H., Rutishauser, H., Stiefel, E.L.: Refined iterative methods for computation of the solution and Eigenvalues of self-adjoint boundary value problems. Mitteilungen aus dem Institut für Angewandte Mathematik, No. 8, pp. 1-78, (1959) · Zbl 0089.12103
[6] Faddeev, D.K., Faddeeva, U.N.: Computational methods of linear algebra. San Francisco: Freeman 1963 · Zbl 0112.07503
[7] Fox, L., Parker, I.B.: Chebyshev polynomials in numerical analysis. London: Oxford University Press 1968 · Zbl 0153.17502
[8] Golub, G.H., Varga, R.S.: Chebyshev semi-iterative methods, successive over relaxation iterative methods and second order Richardson iterative methods. Numerische Math.3, 147 (1961) · Zbl 0099.10903 · doi:10.1007/BF01386013
[9] Hageman, L.A.: The estimation of acceleration parameters for the Chebyshev polynomial and the successive over relaxation iteration methods. AEC Research and Development Report WAPD-TM-1038, June, 1972
[10] Hestenes, M.R., Stiefel, E.L.: Methods of conjugate gradients for solving linear systems. N.B.S.J. of Res.49, 409-436 (1952) · Zbl 0048.09901
[11] Hille, E.: Analytic function theory, Vol. II, Ch. 16, pp. 264-274. Boston: Ginn 1962 · Zbl 0102.29401
[12] Householder, A.S.: The theory of matricies in numerical analysis, pp. 37-57. New York: Blaisdell 1964
[13] Kincaid, D.R.: On complex second-degree iterative methods. SIAM J. numer. AnalysisII, No.2, 211-218 (1974) · Zbl 0289.65016 · doi:10.1137/0711020
[14] Kincaid, D.R.: Numerical results of the application of complex second-degree and semi-iterative methods. Center for Numerical Analysis Report, CNA-90, Oct., 1974
[15] Kjellberg, G.: On the convergence of successive over relaxation applied to a class of linear systems of equations with complex Eigenvalues. Ercisson Technics, No. 2, pp. 245-258, 1958
[16] Manteuffel, T.A.: An iterative method for solving nonsymmetric linear systems with dynamic estimation of parameters. Digital Computer Laboratory Reports, Rep. UIUCDS-R-75-758, University of Ill., Oct. 1975
[17] Manteuffel, T.A.: Unpublished notes, 1974
[18] Stiefel, E.L.: Kernel polynomials in linear algebra and their applications. U.S. N.B.S. Applied Math Series49, 1-22 (1958) · Zbl 0171.35703
[19] Varga, R.S.: A comparison of successive over relaxation and semi-iterative methods using Chebyshev polynomials. SIAM J. numer. Analysis5, 39046 (1957) · Zbl 0080.10701
[20] Varga, R.S.: Matrix iterative analysis. Englewood Cliffs, N.J.: Prentice-Hall 1962 · Zbl 0133.08602
[21] Wachspress, E.L.: Iterative solution of elliptic systems, pp. 157-158. Engelwood Cliffs, N.J.: Prentice-Hall 1962
[22] Walsh, J.L.: Interpolation and approximation by rational functions in the complex domain, revised ed., Colloquium Publications, Vol. 20. Providence, R.I.: A.M.S. 1956 · Zbl 0072.29003
[23] Wilkinson, J.H.: The algebraic Eigenvalue problem. Oxford: Clarendon Press 1965 · Zbl 0258.65037
[24] Wrigley, H.E.: Accelerating the Jacobi method for solving simultaneous equations by Chebyshev extrapolation when the Eigenvalues of the iteration matrix are complex. Computer J.6, 169-176 (1963) · Zbl 0131.14201
[25] Young, D. M. Edison, H.D.: On the determination of the optimum relaxation factor for the SOR method when the Eigenvalues of the Jacobi method are complex. Center for Numerical Analysis Report, CNA-1, September 1970
[26] Young, D.: Iterative solution of large linear systems, pp. 191-200. New York-London: Academic Press 1971
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.